Journal of Symbolic Logic

Review: E. Specker, Die Antinomien der Mengenlehre

Steven Orey

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 22, Issue 4 (1957), 368.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732988

JSTOR
links.jstor.org

Citation

Orey, Steven. Review: E. Specker, Die Antinomien der Mengenlehre. J. Symbolic Logic 22 (1957), no. 4, 368. https://projecteuclid.org/euclid.jsl/1183732988


Export citation